# SDR YENA2023071200788

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 17,636 hours, 5,701 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1924, STI-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO STI)   PRESS CABIN ALTITUDE HIGH WARNING IN FLIGHT CLIMBING THROUGH  18K CABIN PRESSURE CLIMBED TO 11'000, TEMP TO 96 F. ( MANUAL CABIN PRESSURE CONTROL SYSTEM ).  REF L/P 3656598 FOR CORRECTIVE ACTION. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED.
